# SDR CALA2021121202348

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 78,397 hours, 9,231 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 183W006111
- Condition: Damaged
- Location: Lh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT HAECO-XMN, MULTIPLE DENTS WERE FOUND ON LEFT ELEVATOR UPPER SURFACE TWO (2EA.) DENTS. THE DAMAGE WAS CAUSED BY A HAILSTORM EVENT. LEFT ELEVATOR UPPER SKIN PANEL TWO (2EA.) DENTS REPAIRED AS PER SRM 55-20-01-2R-1 REPAIR 1 TABLE 201 PARA 4D REV 87 AND SRM 51-70-04-2R-2 REPAIR 2 REV 87. (DENT 1 = 67.8" FROM O/B TIP & 18.3" FROM T/E;  DENT 2 = 196.2" FROM O/B TIP & 26.6" FROM T/E).
